MathSciNet Relay Station
MathSciNet bibliographic data
MR1376094 57R45 (55R40 58F05)
Kazaryan, M. È. Hidden singularities and Vassiliev's homology complex of singularity classes. (Russian) Mat. Sb. 186 (1995), no. 12, 119--128; translation in Sb. Math. 186 (1995), no. 12, 1811–1820
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement